| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 1-4


J. K. Kohli, D. Kumar
      A common fixed point theorem for six mappings via weakly compatible mappings in symmetric spaces satisfying integral type implicit relations
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 1-14.

V. Thangaraj, S. Vanitha
      A single server M/G/1 feedback queue with two types of service having general distribution
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 15-33.

P. Udomkavanich, S. Jitman
      Bounds and modifications on linear error-block codes
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 35-50.

C. Boonpok
      T_{1/2}-Biclosure spaces
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 51-58.

N. O. Ertas, U. Acar
      (*)-Generalized projective modules and lifting modules
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 59-68.

W. T. Sulaiman
      Some mappings in connection to Hadamard's inequality
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 69-76.

M. E. Zuanon
      On the existence of a lower semicontinuous Wang's premium principle
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 77-82.

Abu-Saleem Ahmad
      Some remarks on almost Hermitian manifolds with J-invariant Ricci tensor
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 83-88.

A. A. Al-babtain
      Necessary condition for the optimality on multi-item inventory model
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 89-98.

B. Demirturk
      Fibonacci and Lucas sums by matrix methods
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 99-107.

E. Domi, P. Petro
      \Gamma-near-fields and their characterization by quasi-ideals
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 109-116.

S.K. Elagan, E.M.E. Zayed, T.A. Nofal
      Some remarks on series in fuzzy n-normed spaces
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 117-124.

A. Foul
      An advertising inventory system with product recovery
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 125-138.

H. Ide, H. Nakazato
      Kepler's quartic curve is implemented by a central force
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 139-144.

E. Peyghan, A. Heydari
      A class of locally symmetric para-Kahler Einstein structures on the cotangent bundle
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 145-153.

Rulin Shen
      The number of same order elements and solvability of finite groups
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 155-162.

Shichang Shu, Annie Yi Han
      Hypersurfaces with two principal curvatures in a real space form
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 163-173.

Shichang Shu, Juanjuan Cao
      Curvature and rigidity of complete space-like submanifolds in a de Sitter space
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 175-184.

Yikun Huang, Yong Wu
      Optimal semi-online algorithm for machine covering with nonsimultaneous machine available times
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 185-190.

M. La Barbiera
      On graded *G_q-rings
      Int. Math. Forum, Vol. 5, 2010, no. 1-4, 191-198.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |